# SDR O2GA2016012051501

- Difficulty date: January 20, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N515UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605726
- Aircraft time: 5,836 hours, 4,174 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: 42163
- Part serial: 0235
- Condition: Inoperative
- Location: Te Flap
- Part time: 501 hours, 356 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AFTER LANDING FLAPS WOULD NOT RETRACT.  REPLACED THE FLAP CONTROL VLV.  A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED.  ACFT WAS RTS.
